# SDR UPS98226019

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Fretted
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-03) NR 4 T/E FLAP TRACK FWD ATTACH FITTING FRETTED ON INBOARD SIDE OF TRACK ATTACH POINT.  REMOVED FITTING AND ROUTED TO MACHINE SHOP.  FITTING REWORKED PER ER NO 98-2216.
